EconPapers    
Economics at your fingertips  
 

The Complex of Maximal Lattice Free Simplices

Imre Barany, Roger Howe and Herbert Scarf
Additional contact information
Imre Barany: Mathematical Institute, Budapest
Roger Howe: Dept. of Mathematics, Yale University

No 1032, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: The simplicial complex K(A) is defined to be the collection of simplices, and their proper subsimplices, representing maximal lattice free bodies of the form {x : Ax

Pages: 15 pages
Date: 1992-11
Note: CFP 888.
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in Mathematical Programming (1994), 66: 273-281

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d10/d1032.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Chapter: The complex of maximal lattice free simplices (2008)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1032

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:1032